Small-time smile for the multifactor volatility Heston model

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 87
  • Download : 0
We extend the existing small-time asymptotics for implied volatilities under the Heston stochastic volatility model to the multifactor volatility Heston model, which is also known as the Wishart multidimensional stochastic volatility model (WMSV). More explicitly, we show that the approaches taken in Forde and Jacquier (2009) and Forde, Jacqiuer and Lee (2012) are applicable to the WMSV model under mild conditions, and obtain explicit small-time expansions of implied volatilities.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2020-06
Language
English
Article Type
Article
Citation

JOURNAL OF APPLIED PROBABILITY, v.57, no.4, pp.1070 - 1087

ISSN
0021-9002
DOI
10.1017/jpr.2020.63
URI
http://hdl.handle.net/10203/278597
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0